# SDR IH971355014

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583MD
- Engine: Pwa JT8D219
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Dome
- Part number: 593064625
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FRONT BULLET IS CRACKED AROUND RIVETS, 2 CRACKS WERE FOUND IN THE 5930646-25 DOME SKIN.  CRACKS WERE COMMON TO THIS SKIN ONLY.  THE INNER DETAILS OF THE 5930646 DOME ASSEMBLY WERE REMOVED, CRACKS STOP DRILLED AND THEN WELDED PER DPS 10.301.  SKIN ASSEMBLY WAS THEN HEAT TREATED PER DPS 7.000-1.  SKIN AND DETAILS WERE REASSEMBLED.
